MAUDE Adverse Event Report: ZOLL MANUFACTURING CORPORATION LIFEVEST WCD 5100 SYSTEM; WEARABLE CARDIOVERTER DEFIBRILLATOR

ZOLL MANUFACTURING CORPORATION LIFEVEST WCD 5100 SYSTEM; WEARABLE CARDIOVERTER DEFIBRILLATOR
Model Number LIFEVEST WCD 5100 SYSTEM
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (battery charger power connector problem and charger faults) was confirmed.The charger was not able to pass essential performance testing due to the output plug connector on the power cable was damaged.The root cause could not be positively identified.There was no adverse event that resulted from the damaged charger.
 
Event or Problem Description
A us distributor reported that a battery charger was experiencing charger faults and battery charger power connector problems.

Brand Name
LIFEVEST WCD 5100 SYSTEM
Common Device Name
WEARABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key25596842
Report Number3008642652-2026-06040
Device Sequence Number5652157
Product Code MVK
UDI-Device Identifier00855778005395
UDI-Public(01)00855778005395(11)230330
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLIFEVEST WCD 5100 SYSTEM
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date06/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown